Homological properties of some Weyl algebra extensions
Compositio Mathematica, Volume 75 (1990) no. 2, p. 231-246
@article{CM_1990__75_2_231_0,
     author = {Ekstr\"om, Eva Kristina},
     title = {Homological properties of some Weyl algebra extensions},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {75},
     number = {2},
     year = {1990},
     pages = {231-246},
     zbl = {0717.16032},
     mrnumber = {1065208},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__75_2_231_0}
}
Ekström, Eva Kristina. Homological properties of some Weyl algebra extensions. Compositio Mathematica, Volume 75 (1990) no. 2, pp. 231-246. http://www.numdam.org/item/CM_1990__75_2_231_0/

[Bj: 1] Björk, J.-E., Filtered Noetherian Rings. Article in Noetherian rings and their applications. Math. Surveys and Monographs. AMS 24 (1987) 51-98. | MR 921079 | Zbl 0648.16001

[Bj: 2] Björk, J.-E., The Auslander condition on noetherian rings. Sem Dubreil-Malliavin. Lecture Notes in Math. 1404 (1987-88) 137-173. | MR 1035224 | Zbl 0696.16006

[Bj: 3] Björk, J.-E., Rings of Differential Operators. North-Holland Math. Libr. Series Vol. 21 (1979). | MR 549189 | Zbl 0499.13009

[Ek] Ekström, E.K., The Auslander condition on graded and filtered Noetherian rings. Sem. Dubreil-Malliavin. Springer, Lecture Notes in Math. 1404 (1987-88) 220-245. | MR 1035227 | Zbl 0691.16020

[G-R] Gabriel, P. and Rentschler, R., Sur la dimension des anneaux et ensembles ordonné. C.R. Acad. Sci. Ser. A 265 (1967) 712-715. | MR 224644 | Zbl 0155.36201

[G-H-L] Goodearl, K.R., Hodge, T.J. and Lenagan, T.H., Krull and Global dimensions of Weyl algebras over Division rings. J. of Algebra 91 (1984) 334-359. | MR 769578 | Zbl 0558.16002

[H] Hart, R., A note on tensor product of algebras. J. of Algebra 21 (1972) 422-427. | MR 313320 | Zbl 0234.16011

[Lau] Laumon, G., D-modules filtrés. Soc. Math. France Asterisque. 130 (1985) 334-359. | MR 804050

[L-S] Laurent, Y. and Schapira, P., Images inverses des modules differentiels. Compositio Math. 61 (1987) 229-251. | Numdam | MR 882976 | Zbl 0617.32014

[M-R] Mcconnell, J.C. and Robson, J.C., Noncommutative Noetherian rings. Wiley series in pure and applied Mathematics (1987). | MR 934572 | Zbl 0644.16008

[Na-Oy] Nastasescu, C. and Van Oystaeyen, F., Graded ring theory. North-Holland. Math. Libr. series. (1982). | MR 676974 | Zbl 0494.16001

[Rot] Rotman, J.J., An introduction to homological algebra. Academic Press, New York (1982). | MR 538169 | Zbl 0441.18018

[Sch] Schapira, P., Microdifferential systems in the complex domain. Grundlehren der Math. 269 Springer Verlag (1985). | MR 774228 | Zbl 0554.32022

[Za] Zaks, A., Injective dimension of semi-primary rings. J. of Algebra 13 (1969) 73-86. | MR 244325 | Zbl 0216.07001